# SDR P5CA2018110970346

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,860 hours, 20,516 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Lt Eng Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG OH LP1 STATUS MSG.( TRANSFERRED TO MDDR 102391 PER MEL 26-11-02-01. CAT C. DISPATCH YM @ 1233Z  LP 1017028 REFERENCES  LOG PAGE  1017027 ITEM M3 FOR DMI CLOSURE PERFORMED FIRE LOOP TEST IAW AMM 26-10-01 TEST OK )
